Bounded solutions of evolutionary equations
AbstractWe study the problems of existence and representations of the solutions bounded on the entire axis for both linear and nonlinear differential equations with unbounded operator coefficients in the Fr´echet and Banach spaces under the condition of exponential dichotomy on the semiaxes of the corresponding homogeneous equation.
How to Cite
BoichukО. A., ZhuravlyovV. Р., and PokutnyiО. О. “Bounded Solutions of Evolutionary Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 1, Jan. 2018, pp. 7-28, https://umj.imath.kiev.ua/index.php/umj/article/view/1539.